# SDR VNAA202207181113

- Difficulty date: July 16, 2022
- Submitted: July 18, 2022
- Operation: Air carrier
- Aircraft: N585NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15388
- Aircraft time: 14,836 hours, 13,268 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Sensor
- Part number: 6007300
- Part serial: 248418
- Condition: Unserviceable
- Location: 700
- Stage of operation: CL
- How discovered: V
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

RTF-LH OB BTMS WENT TO 2O IN FLIGHT / FOUND #1 MLG BTMS CONNECTER SLIGHTLY LOOSE. DEFERRED #1 MLG BTMS PER CRJ900 MEL 32-46-01 OPTION 4 CAT C. C/W M FUNCTION BY CAPPING CONNECTER WITH METAL DUST CAP AND SECURING TO HARNESS. REMOVED AND REPLACED #1 BRANK TEMP SENSOR IAW CRJ 900 AMM 32-46-01-000/400-801-A01. OP CHECK GOOD, MEL CLEARED."
